# SDR 2008UALA00873

- Difficulty date: February 17, 2008
- Submitted: February 19, 2008
- Operation: Air carrier
- Aircraft: N376UA
- Make and model: Boeing 737322
- Aircraft serial: 24641
- Aircraft time: 50,863 hours, 35,331 cycles
- Engine: Ge CFM56*
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 294
- Part time: 50,863 hours, 35,331 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 12R INTERCOSTAL ATTACH ANGLE CRACKED BS 294.  REMOVED & REPLACED CRACKED ATTACH ANGLE.  AC OK FOR SERVICE.
